Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A sufficient condition for an infinite discrete spectrum


Author: C. R. Putnam
Journal: Quart. Appl. Math. 11 (1954), 484-487
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/58061
MathSciNet review: 58061
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. A. Bethe, Elementary nuclear theory, John Wiley and Sons, Inc., New York, 1947.
  • [2] P. Hartman, On the spectra of slightly disturbed linear oscillators, Amer. J. Math., 71, 71-79 (1949). MR 0028495
  • [3] P. Hartman, On non-oscillatory linear differential equations of second order, ibid, .74, 389-400 (1952). MR 0048667
  • [4] E. C. Kemble, The fundamental principles of quantum mechanics, McGraw-Hill Book Co., Inc., New York and London, 1937.
  • [5] C. R. Putnam, An oscillation criterion involving a minimum principle, Duke Math. J., 16, 633-636 (1949). MR 0033415
  • [6] C. R. Putnam, On the least eigenvalue of Hill's equation, Q. Appl. Math., 9, 310-314 (1951). MR 0044706
  • [7] H. Weyl, Ueber gewoehnliche Differentialgleichungen mit Singularitaeten und die zugehoerigen Entwicklungen willkuerlicher Funktionen, Math. Ann., 68, 222-269 (1910). MR 1511560
  • [8] A. Wintner, The adiabatic linear oscillator, Amer. J. Math., 68, 385-397 (1946). MR 0016811
  • [9] A. Wintner, Asymptotic integrations of the adiabatic oscillator, ibid., 69, 251-272 (1947). MR 0021188
  • [10] A. Wintner, A norm criterion for non-oscillatory differential equations, Q. Appl. Math., 6, 183-185 (1948). MR 0025053
  • [11] A. Wintner, A criterion of oscillatory stability, ibid., 5, 115-117 (1947). MR 0028499
  • [12] A. Wintner, On the non-existence of conjugate points, Amer. J. Math., 73, 368-380 (1951). MR 0042005

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/58061
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society